Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 602513, 17 pages
http://dx.doi.org/10.1155/2012/602513
Research Article

General Iterative Methods for Equilibrium Problems and Infinitely Many Strict Pseudocontractions in Hilbert Spaces

College of Science, Civil Aviation University of China, Tianjin 300300, China

Received 11 January 2012; Revised 24 February 2012; Accepted 25 February 2012

Academic Editor: Rudong Chen

Copyright © 2012 Peichao Duan and Aihong Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Peichao Duan and Aihong Wang, “General Iterative Methods for Equilibrium Problems and Infinitely Many Strict Pseudocontractions in Hilbert Spaces,” Journal of Applied Mathematics, vol. 2012, Article ID 602513, 17 pages, 2012. https://doi.org/10.1155/2012/602513.